# SDR ACE011507

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 47,899 hours
- Engine: Pwa PT6A65B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Condition: Ruptured
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 1333890311
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM NR 1 ENGINE DRAIN LINE.  REPLACED LOW PSI PUMP DUE DIAPHRAGM RUPTURE (SUSPECTED CAUSE).
